See Alike in...

Alike App

Browser

Endy

851d

Has anyone ever experienced a whole body warm, tingly, almost burning sensation when starting on SSRIs? It’s very difficult to describe, that’s the best I can explain it. But it makes scared to try other meds

    • Hurricane

      851d

      No, but i did have a bunch of odd side effects as did my mom and a couple of my friends when they were on lexapro

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion